# SDR 99ZZZX4084

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N425DF
- Make and model: Marsh S2F3S
- Aircraft serial: 152825
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4049A
- Condition: Failed
- Location: Feathering
- Part time: 16 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRODUCTION FLIGHT TESTING, THE LEFT ENGINE WAS SHUT DOWN SEVERAL TIMES IN-FLIGHT.  ON THE 6TH TIME, THE PROPELLER WOULD NOT UNFEATHER ALLOWING AN ENGINE RESTART.  PILOT HAD TO MAKE SINGLE ENGINE LANDING.  UNFEATHER PUMP WAS REPLACED AND SYSTEM OPERATED NORMALLY.  PUMP IS BEING RETURNED TO WELSON.
